RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2017, Volume 17, Number 2, Pages 152–157 (Mi dvmg349)  

Eichler – Shimura relations for theta functions

V. A. Bykovskii

Khabarovsk Division of the Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences

Abstract: In this paper, the three-term identity of the Jacobi theta functions in two variables is interpreted as the Eichler-Shimura relation. This allows us to construct new classes of identities of this type with the help of Hecke operators.

Key words: Jacobi theta functions, Eichler – Shimura relations, Hecke operators, Eichler – Shimura moduli

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00225


Full text: PDF file (434 kB)
References: PDF file   HTML file

UDC: 511.384
MSC: 11F67
Received: 24.10.2017

Citation: V. A. Bykovskii, “Eichler – Shimura relations for theta functions”, Dal'nevost. Mat. Zh., 17:2 (2017), 152–157

Citation in format AMSBIB
\Bibitem{Byk17}
\by V.~A.~Bykovskii
\paper Eichler -- Shimura relations for theta functions
\jour Dal'nevost. Mat. Zh.
\yr 2017
\vol 17
\issue 2
\pages 152--157
\mathnet{http://mi.mathnet.ru/dvmg349}
\elib{http://elibrary.ru/item.asp?id=32239878}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg349
  • http://mi.mathnet.ru/eng/dvmg/v17/i2/p152

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:113
    Full text:24
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019